# SDR C2XA00TY014

- Difficulty date: December 7, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145
- Aircraft serial: 145141
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Carbon Seal
- Part number: 23072309
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TYS. CREW REPORTED THAT AFTER TAKEOFF THEY RECEIVED LAVATORY SMOKE ALARM & WARNINGS WHEN BLEEDS WERE TURNED ON. A/C RETURNED TO FIELD WITHOUT FURTHER INCIDENT. MX REMOVED/REPLACED THE RT ENGINE  CARBON SEAL, ALL-OPERATIONAL AND LEAKS CHECKS WERE SATISFACTORY. IAW ROLLS-ROYCE AE3008A MAINTENANCE MANUAL 72-00-00 AND EMB 145 M.M. 71-03-01. A/C RELEASED FOR SERVICE.
